# SDR SWAA2021021122502

- Difficulty date: October 12, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 54,001 hours, 32,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A0081
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB NUTPLATE STRIP UNDER SUBTHRESHOLD STRAP HAS CORROSION BS 792 RBL 25 WL 156 / REMOVED ACB NUTPLATE STRIP UNDER SUBTHRESHOLD STRAP BS792 RBL25 WL156 AND INSTALLED NEW PER SRM 51-40-02-0G-0 AND DWG146A0081.
